# SDR USAA050853

- Difficulty date: July 8, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 40,664 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE DECK CRACKED .750 INCH, STATION 664 LBL 32.5.  REMOVED DAMAGED DAMAGED AREA, INSTALLED REPAIR IAW SRM 53-60-04.  (M)
